# SDR SWIA200717859

- Difficulty date: January 16, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 8,327 hours, 7,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN CLIP ON FLOORBEAM FS280.0 AND FLOOR SUPPORT (RIGHT) RBL9 OUTBOARD SIDE BELOW WL 73.00, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIP ON FLOORBEAM FS 280 AND FLOOR SUPPORT RBL 9 OTBD SIDE PER STANDARD REPAIR 601R 53-0057A.
